# SDR ASMF200609005

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 62,643 hours, 46,608 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Dual Hyd Valve
- Part time: 11,612 hours, 7,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING AND AFTER RELEASING PARKING BRAKES, THE 4 ANTI-SKID LIGHTS TURNED ON. AT PLATFORM ANTI-SKID DUAL PRESS CONTROL VALVES CONNECTORS AND SWITCHES S1-130 AND S10-195 WERE CLEANED IAW MM 32-43-05. ANTI-SKID SYSTEM WAS TESTED IAW MM 32-43-00, ALL CORRECT. AS A PRECAUTIONARY ACTION DURING OVERNIGHT CHECK, BOTH DUAL PRESS CONTROL VALVES, RIGHT SIDE,  WERE REPLACED IAW MM 32-43-00, TESTED CORRECT.
